Hairloss in anticoagulant treatment

Hairloss in anticoagulant treatment

C028/6716 Rights Managed

Request low-res file

530 pixels on longest edge, unwatermarked

Request/Download high-res file

Uncompressed file size: 50.1MB

Downloadable file size: 8.6MB

Price image Pricing

Please login to use the price calculator


Credit: DR P. MARAZZI/SCIENCE PHOTO LIBRARY

Caption: Hairloss in anticoagulant treatment. 80-year-old female patient holding hair that has fallen out as a result of the use of the anticoagulant drug warfarin.

Release details: Model release not required. Property release not required.

Keywords: 80, 80-year-old, 80-years-old, anticoagulant, caucasian, close-up, complication, detail, drug, drug use, drugs, eighties, elderly, fallen out, female, hair, hairloss, healthcare, holding, human, loss, medical, medicine, old, older, people, person, pharmacological, pharmacology, reaction, side-effect, warfain, woman

Licence fees: A licence fee will be charged for any media (low or high resolution) used in your project.